RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1995, Volume 1, Issue 2, Pages 541–544 (Mi fpm85)  

This article is cited in 4 scientific papers (total in 4 papers)

Short communications

Algorithmic solvability of zero divisor recognition in a certain class of algebras

N. K. Ioudu

M. V. Lomonosov Moscow State University

Abstract: It is proved that the property of an element to be a one-side zero divisor is recognizable in algebras with one-side bounded conversion.

Full text: PDF file (172 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 01.01.1995

Citation: N. K. Ioudu, “Algorithmic solvability of zero divisor recognition in a certain class of algebras”, Fundam. Prikl. Mat., 1:2 (1995), 541–544

Citation in format AMSBIB
\Bibitem{Iou95}
\by N.~K.~Ioudu
\paper Algorithmic solvability of zero divisor recognition in a certain class of algebras
\jour Fundam. Prikl. Mat.
\yr 1995
\vol 1
\issue 2
\pages 541--544
\mathnet{http://mi.mathnet.ru/fpm85}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1790983}
\zmath{https://zbmath.org/?q=an:0872.16015}


Linking options:
  • http://mi.mathnet.ru/eng/fpm85
  • http://mi.mathnet.ru/eng/fpm/v1/i2/p541

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Ya. Belov, “Linear Recurrence Equations on a Tree”, Math. Notes, 78:5 (2005), 603–609  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. D. I. Piontkovskii, “Koszul Algebras and Their Ideals”, Funct. Anal. Appl., 39:2 (2005), 120–130  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Piontkovski, D, “Linear equations over noncommutative graded rings”, Journal of Algebra, 294:2 (2005), 346  crossref  mathscinet  zmath  isi
    4. I. A. Ivanov-Pogodaev, “Finite Gröbner basis algebra with unsolvable problem of zero divisors”, J. Math. Sci., 152:2 (2008), 191–202  mathnet  crossref  mathscinet  zmath
  • Фундаментальная и прикладная математика
    Number of views:
    This page:233
    Full text:73
    References:28
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020